# SDR KPVA200629

- Difficulty date: December 31, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N810WP
- Make and model: Dhav DHC8103
- Aircraft serial: 363
- Aircraft time: 25,722 hours, 30,767 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(PIREP) NR 2 HYDRAULIC SYSTEM LEAKING.  REMOVED HYD LINE AND INSTALLED MANUFACTURED LINE FOR THAT AREA.  DRAG STRUT ACTUATOR (NLG), BLEED LINE AND LEAK CHECK GOOD IAW 29-10-00 PG 603-605.
